Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Itchy and red skin, zits on forehead after stopping Betnovate. What should I do?

Hi, i have been using betnovate cream on my face for years now. I wash my face before going to sleep every night and apply it on my face. I tried to stop using it but can t cos my skin gets very itchy and red and small zits start appearing on forehead , cheeks and chin if i do not apply it on my face for a day even. I have a combination skin and i started using betnovate cream without any consultation with a doctor. I am 21 years old.i am now completely dependent on betnovate in order to avoid zits and itchiness. What should i do? I want to discontinue using betnovate cream..please suggest what should i do?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
im dr satya. dermatologist,
welcome to health care magic
prolonged use of steroid makes the skin secrete more oil and also increase size of sebaceous glands
resulting in occurrence of pimples.
to stop itch which is a result of excess of dust or use of cosmetics.
to stop betnovate you have to first decrease the amount gradually, replacing a small amount by a mosturizer or use a mild steroid and then make its use on alternate days and then to stop using the same. it is a difficult exercise but has to be done carefully.
there are many complications which needs to be handled carefully.
meet a nearest dermatologist and get the treatment done.
thank you best regards.
dr satya
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor